# SDR DALA2021122307998

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,656 hours, 42,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 FLOOR TRACK LIGHTING RUNNER DISCONNECTED AT 43D. CORRECTIVE ACTION: REATTACHED FLOOR TRACK LIGHTING RUNNER AT 43D. (8419601)
